MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM 20DP V/NV CKV 3SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM 20DP V/NV CKV 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012144
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the gem 20dp v/nv ckv 3ss experienced kinked tubing and was clogged/blocked.The following information was provided by the initial reporter: material no: 10012144 batch no: (an invalid lot # was provided as 20016683) we had an alaris tubing incident yesterday.The tubing was kinked below the drip chamber so fluid would not flow into the tubing, no matter what they tried.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: one sample of model 10012144 infusion set was received for quality investigation.The customer complaint of kinked tubing was verified by visual inspection.No further defects or damages were observed upon visual inspection of the tubing.A device history record review could not be performed on model 1001214 because a lot number was not provided by the customer.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Previous investigations have indicated the root cause for this issue is an incorrect assembly method of the set being coiled and pouched prior to solvent fully drying.

Brand Name
GEM 20DP V/NV CKV 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10703499
Report Number9616066-2020-20109
Device Sequence Number4135194
Product Code FPA
UDI-Device Identifier37613203021167
UDI-Public37613203021167
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10012144
Device Catalogue Number10012144
Device Lot NumberUNKONWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1